Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 24, NWS Bismarck, ND

September 3, 20147 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Sep 3, 2014, 1:57 PM MDT for 7 counties in North Dakota. It took effect at Sep 4, 2014, 6:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2014, 1:57 PM MDT (19:57 UTC)
In effect from
Sep 4, 2014, 6:00 AM MDT
Expired
Sep 4, 2014, 1:14 PM MDT
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2199 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS73 KBIS 031957
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
257 PM CDT WED SEP 3 2014

...WIND ADVISORY SOUTHWEST NORTH DAKOTA THURSDAY...

.GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE REGION BEHIND
A COLD FRONT. THE STRONGEST WINDS WILL BE OVER SOUTHWEST NORTH
DAKOTA WHERE THE WINDS WILL INCREASE THURSDAY MORNING TO 25 TO 35
MPH WITH GUSTS UP TO 45 MPH. LOCATIONS THAT WILL BE IMPACTED BY
THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER...BOWMAN...AND
BEACH. THE WINDS WILL DIMINISH BY LATE THURSDAY AFTERNOON. 

TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES.
HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN
ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS.

NDZ031>033-040-041-043-044-041200-
/O.NEW.KBIS.WI.Y.0024.140904T1200Z-140904T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
157 PM MDT WED SEP 3 2014

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM MDT THURSDAY. 

* TIMING...EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
  MPH. 

* IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
  HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

SCHILD
4 follow-up statements
105 
WWUS73 KBIS 040915
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
415 AM CDT THU SEP 4 2014

...WIND ADVISORY ACROSS SOUTHWEST NORTH DAKOTA TODAY...

.STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED
ACROSS SOUTHWESTERN NORTH DAKOTA TODAY. LOCATIONS THAT WILL BE
IMPACTED BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER...
BOWMAN...AND BEACH. THE WINDS WILL DIMINISH BY LATE THURSDAY
AFTERNOON.

TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES.
HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN
ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS.


NDZ031>033-040-041-043-044-041715-
/O.CON.KBIS.WI.Y.0024.140904T1200Z-140904T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
315 AM MDT THU SEP 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

* TIMING...EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON.

* WINDS...STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES 
  DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NH
198 
WWUS73 KBIS 041400
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
900 AM CDT THU SEP 4 2014

...WIND ADVISORY ACROSS SOUTHWEST NORTH DAKOTA TODAY...

.NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS
SOUTHWESTERN NORTH DAKOTA TODAY. LOCATIONS THAT WILL BE IMPACTED
BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER...
BOWMAN...AND BEACH. THE WINDS WILL DIMINISH BY LATE THIS
AFTERNOON.

TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES.
HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN
ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS.

NDZ031>033-040-041-043-044-042200-
/O.CON.KBIS.WI.Y.0024.000000T0000Z-140904T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
800 AM MDT THU SEP 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

* TIMING...THROUGH MID-AFTERNOON.

* WINDS...NORTHWEST WINDS WITH GUSTS TO 45 MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES 
  DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
053 
WWUS73 KBIS 041723
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1223 PM CDT THU SEP 4 2014

...WIND ADVISORY SOUTHWEST THROUGH MID THURSDAY AFTERNOON...

.NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS
SOUTHWESTERN NORTH DAKOTA THROUGH MID AFTERNOON. LOCATIONS THAT
WILL BE IMPACTED BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER...
BOWMAN... AND BEACH. THE WINDS WILL DIMINISH BY LATE THIS AFTERNOON.

TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES.
HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN
ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS.

NDZ031>033-040-041-043-044-042200-
/O.CON.KBIS.WI.Y.0024.000000T0000Z-140904T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
1123 AM MDT THU SEP 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

* TIMING...THROUGH MID-AFTERNOON.

* WINDS...NORTHWEST WINDS WITH GUSTS TO 45 MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES 
  DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KS/JJS
521 
WWUS73 KBIS 041914
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
214 PM CDT THU SEP 4 2014

.WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THIS
AFTERNOON...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

NDZ031>033-040-041-043-044-042015-
/O.CAN.KBIS.WI.Y.0024.000000T0000Z-140904T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
114 PM MDT THU SEP 4 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 3, 11:37 AM MDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 3, 11:37 AM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1237 PM CDT WED SEP 3 2014

.UPDATE...
ISSUED AT 1216 PM CDT WED SEP 3 2014

ELEVATED CONVECTION CONTINUES OVER NORTHWEST NORTH DAKOTA AHEAD OF
PRIMARY SYSTEM WHICH IS NOW MAKING ITS WAY INTO THE MONTANA
PLAINS. MAIN CHANGE FOR FORECAST IS CONCERNING THE SEVERE
POTENTIAL TONIGHT. PREVIOUSLY THOUGHT SEVERE RISK SHOULD TAPER
AROUND MIDNIGHT BUT LATEST GUIDANCE SUGGESTS THAT STRONG
INSTABILITY WILL REMAIN OVER PORTIONS OF CENTRAL NORTH DAKOTA
LATE...SO HAVE EXTENDED TIMING OF SEVERE WORDING. UPDATES HAVE
BEEN SENT.

UPDATE ISSUED AT 836 AM CDT WED SEP 3 2014

FOR MORNING UPDATE HAVE ADDRESSED ELEVATED CONVECTION THAT HAS
DEVELOPED OVER NORTHWEST NORTH DAKOTA WITH WEAK INITIAL WAVE AHEAD
OF PRIMARY SYSTEM NOW PUSHING OVER THE ROCKIES. OTHER THAN
THAT...GOING FORECAST LOOKS IN GOOD SHAPE WITH THE POTENTIAL FOR
SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING
CONTINUING. UPDATES HAVE BEEN SENT.

UPDATE ISSUED AT 652 AM CDT WED SEP 3 2014

NO SIGNIFICANT CHANGES WITH THIS UPDATE...AS THE THE 06 UTC
NAM/GFS SUPPORT THE PREVIOUS THINKING OF MUCH OF WESTERN AND
CENTRAL NORTH DAKOTA...OUTSIDE OF THE FAR NORTHWEST...REMAINING
CAPPED THROUGH 00 UTC...WITH FRONTAL AND UPPER LEVEL FORCING
INCREASING THEREAFTER. A SPECIAL SOUNDING WILL BE RELEASED BETWEEN
20-21 UTC TODAY TO ANALYZE MOISTURE RETURN AND CAPPING STRENGTH.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 332 AM CDT WED SEP 3 2014

...MAIN FOCUS OF THE SHORT TERM IS THE POTENTIAL FOR SEVERE WEATHER
LATE THIS AFTERNOON AND EVENING...

THE STORM PREDICTION CENTER HAS MOST OF NORTH DAKOTA HIGHLIGHTED IN
A SLIGHT RISK TODAY.

LATEST NAM BUFKIT SOUNDINGS INDICATE A RELATIVELY STRONG CAPPING
INVERSION WILL BE IN PLACE MOST OF THE DAY ACROSS NORTH DAKOTA. IF
THIS VERIFIES THIS SHOULD LIMIT CONVECTIVE INITIATION UNTIL STRONG
FORCING VIA A COLD FRONT AND POTENT SHORTWAVE TROUGH ENTER THE
REGION LATE WEDNESDAY AFTERNOON.

ONE OF THE MAIN QUESTIONS AND UNCERTAINTIES REGARDING STORM LOCATION
AND TIMING OF STORM DEVELOPMENT WILL BE THE AVAILABILITY OF LOW
LEVEL MOISTURE. FOR MOST OF THE DAYLIGHT HOURS THE BEST MOISTURE
(AND THEREFORE INSTABILITY) IS EXPECTED TO REMAIN ACROSS SOUTHERN
NORTH DAKOTA WHILE THE BEST DYNAMICS REMAIN ACROSS NORTHERN NORTH
DAKOTA. CURRENTLY LOW LEVEL MOISTURE IS LACKING ACROSS NORTH DAKOTA.
DEWPOINTS RANGE FROM THE 40S NORTH TO 50S SOUTH. DEWPOINTS IN THE
UPPER 50S AND 60S AREN'T TO FAR AWAY...BUT IT REMAINS TO BE SEEN IF
THE MOISTURE CAN ADVECT FAR ENOUGH NORTH TO PRODUCE THE RATHER
IMPRESSIVE INSTABILITY THE MODELS ARE DEPICTING BY THIS AFTERNOON.
CURRENT THINKING IS STORMS WILL BE SLOW TO DEVELOP DUE TO THE
POTENTIAL CAP AND LIMITED NORTHWARD ADVECTION OF MOISTURE...BUT ONCE
THE MAIN FORCING ARRIVES VIA THE COLD FRONT AND SHORTWAVE
TROUGH...STORMS WILL LIKELY DEVELOP RAPIDLY AND INTENSIFY AS THEY
MOVE SOUTHEAST INTO A MORE MOISTURE RICH ENVIRONMENT. THE 00 UTC NAM
AND GFS DEPICT 1000 TO 2000 J/KG OF CAPE...AND AN IMPRESSIVE VEERING
SHEAR PROFILE (60+ KNOTS OF SHEAR) AHEAD OF A STRONG COLD FRONT.
THIS WOULD SUGGEST THAT ALL TYPES OF SEVERE WEATHER ARE POSSIBLE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

THE 00 UTC NCEP AND SPC WRF MODELS INDICATE DISCRETE CELLS WILL
DEVELOP ACROSS NORTHWESTERN NORTH DAKOTA EARLY THIS EVENING AND
PROPAGATE SOUTHEAST ACROSS NORTH DAKOTA THROUGH THE EVENING HOURS.
THIS SEEMS REASONABLE GIVEN THE INFORMATION DISCUSSED ABOVE. AS SUCH
WILL CONTINUE AND EVEN EXPAND THE SEVERE POTENTIAL A LITTLE FURTHER
SOUTH AND EAST FROM THE PREVIOUS FORECAST.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 332 AM CDT WED SEP 3 2014

A SLOW MODERATION IN TEMPERATURES INTO EARLY NEXT WEEK WILL
HIGHLIGHT THE EXTENDED.

A COOL AND BREEZY THURSDAY IS FORECAST TO BEGIN THE EXTENDED
FORECAST IN THE WAKE OF THE DEPARTING STORM SYSTEM FROM WEDNESDAY
NIGHT. WIDESPREAD HIGHS IN THE 60S ARE FORECAST...WITH PERHAPS
TEMPERATURES ONLY REACHING THE UPPER 50S ACROSS THE US HIGHWAY 2
CORRIDOR UNDER WRAP AROUND RAIN SHOWERS AND CLOUD COVER.
THEREAFTER...THE 00 UTC GUIDANCE SUITE DEPICTS NORTHWEST FLOW
ALOFT ON FRIDAY TRANSITIONING TO ZONAL FLOW BY EARLY NEXT WEEK.
THIS SUPPORTS A SLOW WARM UP INTO THE UPPER 70S BY SUNDAY INTO
MONDAY. A POTENT COLD FRONT IS DEPICTED ON THE 00 UTC GFS/ECMWF
FOR NEXT TUESDAY....WHEN THUNDERSTORM CHANCES ARE INTRODUCED BACK
INTO THE FORECAST. THIS FRONT WILL HAVE TO BE MONITORED OVER THE
COMING DAYS FOR SEVERE POTENTIAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1216 PM CDT WED SEP 3 2014

A COLD FRONT WILL MOVE THROUGH THE AREA LATE TODAY INTO TONIGHT
BRINGING SCATTERED TO NUMEROUS SHRA/TSRA. SOME OF THESE STORMS
WILL HAVE THE POTENTIAL TO BECOME SEVERE. LATE TONIGHT INTO EARLY
THURSDAY...MVFR/IFR CIGS ARE EXPECTED TO DEVELOP. ALSO...GUSTY
NORTHWEST WINDS ARE EXPECTED TO DEVELOP...PARTICULARLY OVER
SOUTHWEST NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...AJ
LONG TERM...AYD
AVIATION...JJS
Hazardous weather outlook, Sep 3, 7:41 AM MDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
841 AM CDT WED SEP 3 2014

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-041345-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
841 AM CDT WED SEP 3 2014 /741 AM MDT WED SEP 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. THESE STORMS WILL BE
NON-SEVERE.

THUNDERSTORMS WILL DEVELOP OVER NORTHWEST NORTH DAKOTA THIS
AFTERNOON INTO EARLY THIS EVENING...SPREAD SOUTHEAST AND INCREASE IN
COVERAGE AND INTENSITY. THERE IS A SLIGHT RISK THAT SOME OF THESE
STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL IS
POSSIBLE WITH ANY THUNDERSTORMS THAT DO DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL
NORTH DAKOTA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

SCHILD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 3:20 PM MDTSpecial Weather StatementBISDivide55 min
Sep 3, 3:55 PM MDTSpecial Weather StatementBISDivide65 min
Sep 3, 4:29 PM MDTSpecial Weather StatementBISBurke61 min
Sep 3, 4:41 PM MDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams64 min
Sep 3, 5:23 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward67 min

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.